Alert archive / Louisiana / Tornado Warnings in 2022
Tornado Warning 10, NWS New Orleans, LA
NWS New Orleans, LA issued this tornado warning at Mar 22, 2022, 7:32 PM CDT for Saint Tammany Parish, Washington Parish, Louisiana; Pearl River County, Mississippi. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 22, 2022, 7:32 PM CDT (00:32 UTC)
- Expired
- Mar 22, 2022, 8:06 PM CDT
- In force
- 34 min
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Saint Tammany Parish, LA, Washington Parish, LA, Pearl River County, MS
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 22, 7:00 PM CDT | Tornado Watch | SPC | 4 hr |
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 00:00Z, 0.5 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1480 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 540 m above ground
- 0-6 km bulk shear
- 67 kt
- 0-1 km storm-relative helicity
- 352 m²/s²
- 0-3 km storm-relative helicity
- 351 m²/s²
- Significant tornado parameter
- 3.7
- Supercell composite
- 17.0
The text
As transmitted.
900
WFUS54 KLIX 230032
TORLIX
LAC103-117-MSC109-230130-
/O.NEW.KLIX.TO.W.0010.220323T0032Z-220323T0130Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service New Orleans LA
732 PM CDT Tue Mar 22 2022
The National Weather Service in New Orleans has issued a
* Tornado Warning for...
North central St. Tammany Parish in southeastern Louisiana...
Southeastern Washington Parish in southeastern Louisiana...
Pearl River County in southern Mississippi...
* Until 830 PM CDT.
* At 731 PM CDT, a severe thunderstorm capable of producing a tornado
was located 8 miles east of Abita Springs, or 13 miles east of
Covington, moving northeast at 50 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Picayune around 750 PM CDT.
Mcneil around 755 PM CDT.
Poplarville around 810 PM CDT.
This includes Interstate 59 in Mississippi between mile markers 9 and
32.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3088 8934 3077 8934 3064 8953 3065 8954
3063 8954 3050 8974 3050 8993 3067 8984
3070 8985 3072 8983 3076 8983 3090 8979
TIME...MOT...LOC 0031Z 219DEG 42KT 3046 8989
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
CAB5 follow-up statements
627
WWUS54 KLIX 230037
SVSLIX
Severe Weather Statement
National Weather Service New Orleans LA
737 PM CDT Tue Mar 22 2022
LAC103-117-MSC109-230130-
/O.CON.KLIX.TO.W.0010.000000T0000Z-220323T0130Z/
St. Tammany LA-Washington LA-Pearl River MS-
737 PM CDT Tue Mar 22 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR NORTH
CENTRAL ST. TAMMANY...EAST CENTRAL WASHINGTON PARISHES IN
SOUTHEASTERN LOUISIANA AND PEARL RIVER COUNTIES...
At 737 PM CDT, a severe thunderstorm capable of producing a tornado
was located 7 miles southeast of Bush, or 9 miles west of Picayune,
moving northeast at 50 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Picayune around 750 PM CDT.
Mcneil around 755 PM CDT.
Poplarville around 810 PM CDT.
This includes Interstate 59 in Mississippi between mile markers 10
and 32.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3088 8934 3077 8934 3064 8953 3065 8954
3063 8954 3050 8978 3050 8991 3067 8984
3072 8983 3076 8983 3090 8979
TIME...MOT...LOC 0037Z 219DEG 42KT 3052 8983
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
CAB378
WWUS54 KLIX 230042
SVSLIX
Severe Weather Statement
National Weather Service New Orleans LA
742 PM CDT Tue Mar 22 2022
LAC103-117-MSC109-230130-
/O.CON.KLIX.TO.W.0010.000000T0000Z-220323T0130Z/
St. Tammany LA-Washington LA-Pearl River MS-
742 PM CDT Tue Mar 22 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR NORTH
CENTRAL ST. TAMMANY...EAST CENTRAL WASHINGTON PARISHES IN
SOUTHEASTERN LOUISIANA AND PEARL RIVER COUNTIES...
At 742 PM CDT, a confirmed tornado was located near Bush, or 7 miles
west of Picayune, moving northeast at 50 mph.
HAZARD...Damaging tornado.
SOURCE...Law enforcement confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornado will be near...
Mcneil around 755 PM CDT.
Poplarville around 810 PM CDT.
This includes Interstate 59 in Mississippi between mile markers 11
and 32.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3088 8934 3077 8934 3064 8953 3065 8954
3063 8954 3051 8979 3053 8985 3067 8984
3072 8983 3076 8983 3090 8979
TIME...MOT...LOC 0042Z 219DEG 43KT 3056 8980
TORNADO...OBSERVED
MAX HAIL SIZE...<.75 IN
$$
CAB012
WWUS54 KLIX 230047 RRA
SVSLIX
Severe Weather Statement
National Weather Service New Orleans LA
747 PM CDT Tue Mar 22 2022
LAC103-230056-
/O.CAN.KLIX.TO.W.0010.000000T0000Z-220323T0130Z/
St. Tammany LA-
747 PM CDT Tue Mar 22 2022
...THE TORNADO WARNING FOR NORTH CENTRAL ST. TAMMANY PARISH IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 1100 PM CDT for southeastern
Louisiana...and southern Mississippi.
LAT...LON 3088 8934 3077 8934 3064 8952 3065 8954
3063 8954 3052 8977 3054 8978 3056 8981
3057 8979 3062 8983 3064 8982 3066 8984
3076 8983 3090 8979
TIME...MOT...LOC 0046Z 220DEG 43KT 3060 8976
$$
LAC117-MSC109-230130-
/O.CON.KLIX.TO.W.0010.000000T0000Z-220323T0130Z/
Washington LA-Pearl River MS-
747 PM CDT Tue Mar 22 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR EAST
CENTRAL WASHINGTON PARISH IN SOUTHEASTERN LOUISIANA AND PEARL RIVER
COUNTIES...
At 746 PM CDT, a confirmed tornado was located near Picayune, moving
northeast at 50 mph.
HAZARD...Damaging tornado.
SOURCE...Law enforcement confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornado will be near...
Mcneil around 755 PM CDT.
Poplarville around 810 PM CDT.
This includes Interstate 59 in Mississippi between mile markers 11
and 32.
Tornado is probably not still down but this storm has produced a
tornado.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3088 8934 3077 8934 3064 8952 3065 8954
3063 8954 3052 8977 3054 8978 3056 8981
3057 8979 3062 8983 3064 8982 3066 8984
3076 8983 3090 8979
TIME...MOT...LOC 0046Z 220DEG 43KT 3060 8976
TORNADO...OBSERVED
MAX HAIL SIZE...<.75 IN
$$
CAB544
WWUS54 KLIX 230057
SVSLIX
Severe Weather Statement
National Weather Service New Orleans LA
757 PM CDT Tue Mar 22 2022
LAC117-230107-
/O.CAN.KLIX.TO.W.0010.000000T0000Z-220323T0130Z/
Washington LA-
757 PM CDT Tue Mar 22 2022
...THE TORNADO WARNING FOR EAST CENTRAL WASHINGTON PARISH IS
CANCELLED...
The tornadic thunderstorm which prompted the warning hasmoved out of
the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 1100 PM CDT for southern
Mississippi.
LAT...LON 3088 8934 3077 8934 3064 8957 3062 8973
3090 8974
TIME...MOT...LOC 0057Z 220DEG 41KT 3068 8966
$$
MSC109-230130-
/O.CON.KLIX.TO.W.0010.000000T0000Z-220323T0130Z/
Pearl River MS-
757 PM CDT Tue Mar 22 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR CENTRAL
PEARL RIVER COUNTY...
At 757 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Mcneil, or 10 miles north of Picayune, moving
northeast at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Poplarville around 815 PM CDT.
This includes Interstate 59 in Mississippi between mile markers 15
and 32.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3088 8934 3077 8934 3064 8957 3062 8973
3090 8974
TIME...MOT...LOC 0057Z 220DEG 41KT 3068 8966
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
CAB386
WWUS54 KLIX 230106
SVSLIX
Severe Weather Statement
National Weather Service New Orleans LA
806 PM CDT Tue Mar 22 2022
MSC109-230116-
/O.CAN.KLIX.TO.W.0010.000000T0000Z-220323T0130Z/
Pearl River MS-
806 PM CDT Tue Mar 22 2022
...THE TORNADO WARNING FOR CENTRAL PEARL RIVER COUNTY IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 1100 PM CDT for southern
Mississippi.
LAT...LON 3088 8934 3077 8934 3064 8957 3062 8973
3090 8974
TIME...MOT...LOC 0104Z 219DEG 42KT 3077 8958
$$
CABWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this tornado warning went out at Mar 22, 3:42 PM CDT, 3 hours 50 minutes earlier.
Area forecast discussion, Mar 22, 3:42 PM CDT, 3 hours 50 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
342 PM CDT Tue Mar 22 2022
.. MESOSCALE UPDATE 4 PM...
There have been some interesting trends developing in the most
recent HRRR models and the satellite features. Mainly of note is
the continued presence of a surface low further south than
anticipated yesterday and this feature is still evident in the
models and the surface winds and observations. The LL 850 jet is
now squarely over our area encompassing all of SE LA, S MS, and
some of coastal MS. The most recent runs of the CAMS are less
excited about the discrete cells ahead of the line and are
refocusing on the squall line itself. There are showers ahead of
the line but they are barely producing any lightning. The 18z
sounding still shows that we have no cap and plenty of
instability, as well as plenty of strength and directional shear.
It seems that the main limiting factor is deep layer lift. Even
the front is behind the main line with the deep lift back in
eastern Texas. As well, the dry air intrusion seen on water vapor
could be hindering any deep development in the squall line.
Overall, we have to keep monitoring this line as it moves into a
favorable environment for damaging wind gusts and brief tornadoes
embedded within the line. The main threat may end up being flash
flooding if this line continues to train more SW to NE. As well,
the winds outside of thunderstorms are continuing to increase with
wind gusts of 40-50 MPH across the area.
SHORT TERM (Tonight through Thursday Night)...
The front and associated thunderstorms will continue to move
through the MS counties overnight and be out of the southern MS
counties by sunrise on Wednesday. While the deep upper trough
won't come through until Wednesday night, we'll see the effects of
the cold front tonight through Thursday. Lows tonight will drop
into the upper 40s to middle 50s. Wednesday will be dry and mostly
sunny with highs in the lower to upper 60s. While the deeper
trough starts to come through with clear skies, lows Wed night
will be in the lower 40s to the north and lower 50s along the
coast. Temps will warm slightly Thursday but lows will stay
similar to Wed night lows.
Long Term (Friday through Tuesday)...
Upper ridging will remain primarily over the Rockies through the
weekend with heights slightly rising over the local area. At the
surface, high pressure over the Plains States Friday morning will
gradually work eastward and be centered off the east coast of
Florida by Monday. With no significant onshore winds until at
least Monday, if that soon, the threat of precipitation will be
very low through at least Tuesday.
With dry air in place, morning lows this weekend will be on the cool
side, roughly 5-8F below normal for several mornings. Highs likely
to be pretty close to normal through the weekend, then as onshore
flow returns on Monday, it should lead to high temperatures moving
into the 80s for midweek next week.
AVIATION...
Gusty southeast winds with sustained 20+ knots and gusts exceeding
30 knots. While SHRA could occur at any time, will limit TSRA for
now, to a 2 hour window with main band of convection. Localized IFR
and potential for gusts exceeding 40 knots with main band of
convection. Improvement will occur several hours behind main
convection.
MARINE...Small Craft Advisory will remain as posted. Winds will
continue to increase through the day today then shift to W and
remain elevated on the back side of the front swinging through early
Wednesday, and will slowly ease going into Wednesday
afternoon/night. Some extension of the advisory may be possible if
waves/seas remain elevated. Surface winds remain breezy through late-
week, but nothing significant in regards to impacts even going into
early parts of next weekend.
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 48 66 41 70 / 70 0 0 0
BTR 48 67 43 72 / 30 0 0 0
ASD 53 69 44 72 / 90 0 0 10
MSY 53 67 49 71 / 100 0 0 10
GPT 56 69 46 70 / 80 0 10 10
PQL 58 69 45 69 / 90 0 10 10
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...Wind Advisory until 9 PM CDT this evening for LAZ034>037-039-
046>050-056>061-063>072-075>078.
Coastal Flood Advisory until 7 PM CDT this evening for
LAZ066>070-075-076.
Flood Watch until 1 AM CDT Wednesday for LAZ034>037-039-046>050-
071-072-075-076.
GM...Small Craft Advisory until noon CDT Wednesday for GMZ530-532-534-
536-538-550-552-555-557-570-572-575-577.
MS...Wind Advisory until 9 PM CDT this evening for MSZ068>071-077-
080>082.
Coastal Flood Advisory until 7 PM CDT this evening for
MSZ080>082.
Flood Watch until 1 AM CDT Wednesday for MSZ068>071-077-080.
GM...Small Craft Advisory until noon CDT Wednesday for GMZ532-534-536-
538-550-552-555-557-570-572-575-577.
&&In the hours before
Special weather statement, Mar 22, 4:41 PM CDT, 2 hours 51 minutes before
Special Weather Statement
National Weather Service New Orleans LA
441 PM CDT Tue Mar 22 2022
LAZ039-MSZ071-222215-
Washington LA-Walthall MS-
441 PM CDT Tue Mar 22 2022
...A strong thunderstorm will impact portions of northeastern
Washington Parish in southeastern Louisiana and southeastern Walthall
Counties through 515 PM CDT...
At 441 PM CDT, Doppler radar was tracking a strong thunderstorm near
Varnado, or 8 miles north of Bogalusa, moving northeast at 60 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Varnado and Angie.
This storm is showing rotation and a funnel cloud could be
occurring.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 700 PM CDT for southeastern
Louisiana...and southern Mississippi.
&&
LAT...LON 3101 8984 3100 8975 3100 8973 3097 8973
3085 8989 3089 8994 3107 8988 3107 8984
TIME...MOT...LOC 2141Z 209DEG 51KT 3091 8989
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
CABSpecial weather statement, Mar 22, 5:04 PM CDT, 2 hours 28 minutes before
Special Weather Statement
National Weather Service New Orleans LA
504 PM CDT Tue Mar 22 2022
LAZ036-037-048-050-222245-
Livingston LA-St. Helena LA-East Feliciana LA-East Baton Rouge LA-
504 PM CDT Tue Mar 22 2022
...A strong thunderstorm will impact portions of St. Helena,
northwestern Livingston, southeastern East Feliciana and northeastern
East Baton Rouge Parishes through 545 PM CDT...
At 504 PM CDT, Doppler radar was tracking a strong thunderstorm near
Watson, or 9 miles north of Denham Springs, moving northeast at 40
mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Greensburg, Montpelier, Watson, Darlington, Greenwell Spring and
Easleyville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
A Tornado Watch remains in effect until 700 PM CDT for southeastern
Louisiana.
&&
LAT...LON 3077 9057 3053 9083 3054 9096 3059 9104
3094 9080 3094 9057
TIME...MOT...LOC 2204Z 216DEG 37KT 3061 9090
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
KLGLocal storm report, Mar 22, 5:23 PM CDT, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
523 PM CDT TUE MAR 22 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0516 PM FLASH FLOOD BATON ROUGE 30.45N 91.13W
03/22/2022 EAST BATON ROUGE LA BROADCAST MEDIA
HIGH WATER REPORTED AT ACADIAN THRUWAY
UNDERPASS. ROAD IS CLOSED DUE TO HIGH WATER.
&&Special weather statement, Mar 22, 5:36 PM CDT, 1 hour 56 minutes before
Special Weather Statement
National Weather Service New Orleans LA
536 PM CDT Tue Mar 22 2022
LAZ037-039-071-MSZ069>071-222315-
Washington LA-St. Helena LA-Northern Tangipahoa LA-Pike MS-
Walthall MS-Amite MS-
536 PM CDT Tue Mar 22 2022
...A strong thunderstorm will impact portions of northeastern St.
Helena, northern Tangipahoa and northwestern Washington Parishes,
western Walthall, Pike and southeastern Amite Counties through 615 PM
CDT...
At 536 PM CDT, Doppler radar was tracking a strong thunderstorm near
Kentwood, or 10 miles northeast of Greensburg, moving northeast at 45
mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Mccomb, Amite City, Magnolia, Kentwood, Summit, Roseland, Osyka,
Mount Herman, Wilmer, Tangipahoa and Mccomb Airport.
This includes the following Interstates...
Interstate 55 in Louisiana between mile markers 49 and 66.
Interstate 55 in Mississippi between mile markers 1 and 24.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
A Tornado Watch remains in effect until 700 PM CDT for southeastern
Louisiana...and southern Mississippi.
&&
LAT...LON 3129 9017 3102 9018 3074 9041 3074 9060
3092 9067 3135 9050 3135 9031
TIME...MOT...LOC 2236Z 214DEG 39KT 3094 9057
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
KLGSpecial weather statement, Mar 22, 6:07 PM CDT, 1 hour 25 minutes before
Special Weather Statement
National Weather Service New Orleans LA
607 PM CDT Tue Mar 22 2022
MSZ070-071-222345-
Pike MS-Walthall MS-
607 PM CDT Tue Mar 22 2022
...A strong thunderstorm will impact portions of Walthall and
southeastern Pike Counties through 645 PM CDT...
At 607 PM CDT, Doppler radar was tracking a strong thunderstorm over
Tylertown, or 10 miles southwest of Kokomo, moving northeast at 50
mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Tylertown, Salem and Dexter.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
A Tornado Watch remains in effect until 700 PM CDT for southeastern
Louisiana...and southern Mississippi.
&&
LAT...LON 3118 9003 3117 9000 3114 9000 3113 8994
3107 8992 3107 8987 3100 9017 3100 9030
3116 9030 3133 9004
TIME...MOT...LOC 2307Z 236DEG 42KT 3113 9017
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
KLGSpecial weather statement, Mar 22, 6:23 PM CDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service New Orleans LA
623 PM CDT Tue Mar 22 2022
LAZ058-060-061-230000-
St. Charles LA-St. John The Baptist LA-Upper Jefferson LA-
623 PM CDT Tue Mar 22 2022
...A strong thunderstorm will impact portions of southwestern St.
John The Baptist, northwestern St. Charles and northwestern Jefferson
Parishes through 700 PM CDT...
At 622 PM CDT, Doppler radar was tracking a strong thunderstorm near
Killona, or 7 miles west of Hahnville, moving northeast at 45 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Hahnville, Laplace, Reserve, Killona, Norco, Montz, Edgard,
Destrehan, Taft, New Sarpy, St. Rose and Luling.
This includes the following Interstates...
Interstate 10 in Louisiana between mile markers 205 and 222.
Interstate 55 in Louisiana between mile markers 1 and 5.
Interstate 310 between mile markers 1 and 7.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 700 PM CDT for southeastern
Louisiana.
&&
LAT...LON 2989 9054 2989 9057 2998 9066 3024 9036
3017 9043 3012 9043 3009 9041 3006 9037
3005 9026 3003 9022 2986 9051
TIME...MOT...LOC 2322Z 230DEG 39KT 2997 9053
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
KLGThe office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 22, 7:00 PM CDT | Tornado Warning | LIX | Jefferson, Lafourche, Plaquemines, Saint Charles | 45 min |
| Mar 22, 7:09 PM CDT | Tornado Warning | LIX | Saint Tammany | 50 min |
| Mar 22, 7:19 PM CDT | Tornado Warning | LIX | Jefferson, Orleans, Plaquemines, Saint Bernard | 38 min |
| Mar 22, 7:29 PM CDT | Flash Flood Warning | LIX | Jefferson, Orleans, Saint Bernard | 58 min |
| Mar 22, 7:40 PM CDT | Special Marine Warning | LIX | 65 min | |
| Mar 22, 7:53 PM CDT | Tornado Warning | LIX | Saint Tammany | 37 min |
| Mar 22, 8:04 PM CDT | Special Marine Warning | LIX | 41 min | |
| Mar 22, 8:30 PM CDT | Special Marine Warning | LIX | 60 min | |
| Mar 22, 8:57 PM CDT | Special Marine Warning | LIX | 63 min | |
| Mar 22, 9:02 PM CDT | Special Marine Warning | LIX | 58 min | |
| Mar 22, 9:28 PM CDT | Special Marine Warning | LIX | 47 min | |
| Mar 22, 9:53 PM CDT | Special Marine Warning | LIX | 67 min | |
| Mar 22, 10:46 PM CDT | Special Marine Warning | LIX | 29 min | |
| Mar 22, 10:56 PM CDT | Special Marine Warning | LIX | 64 min | |
| Mar 22, 11:42 PM CDT | Special Marine Warning | LIX | 63 min | |
| Mar 23, 1:08 AM CDT | Special Marine Warning | LIX | 112 min | |
| Mar 22, 9:44 PM CDT | Special Weather Statement | LIX | Harrison | 31 min |
| Mar 23, 4:33 PM CDT | River Flood Warning | LIX | Pike, Walthall | 41 hr |
Nearby
Tornado Warnings in Louisiana, 2022Tornado Warnings in Mississippi, 2022Every tornado warning in 2022Tornadoes in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.